All kinds of mild to moderate pain (analgesic) and fever (antipyretic), including neuritis, neuralgia, headache, toothache, earache, body ache ,myalgia, minor arthritic pain, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea etc.
Severe renal function impairment and hepatic disease; known hypersensitivity to paracetamol.
Dosage & Administration
Under 1 year : ½ -1 tsf 3-4 times daily
1-5 years : 1-2 tsf 3-4 times daily
6-12 years : 2-4 tsf 3-4 times daily.
Adverse effects are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia and agranulocytosis have been reported.Pancreatitis, skin rashes and other allergic reactions occur occasionally.
Care is advised in the administration of Paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with (non-cirrhotic) alcoholic liver disease.
Do not give with any other Paracetamol-containing products.
Immediate medical advice should be sought in the event of overdose, even if the child seems well.
Drugs, which induce hepatic microsomal enzymes such as alcohol. Concomitant barbiturates and tricyclic antidepressants may increase the hepatoxicity of Paracetamol particularly after overdose.
Each box contains 60 ml Paracetamol suspension in amber glass bottle.